# SDR FDEA201311072713

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 93,268 hours, 27,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Failed
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EVACUATION SLIDE REMOTE PRESS-TO-TEST SWITCH DOESN'T LIGHT WHEN PRESSED.  REPLACED LAMP AND CHANGED BATTERIES IAW AMM  25-61-03-2, SWITCH STILL DOES NOT LIGHT WHEN PRESSED.  REMOVED AND REPLACED THE R1 DOOR REMOTE SLIDE PACK PRESSURE INDICATOR IAW AMM 25-61-03-2. OPS CHECKED GOOD.
